# SDR 95ZZZM159

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 60B0671413
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS PANEL NR 191X IS DAMAGED AT RADIO ALTIMETER INSTALLATION HOLE BOTTOM FUSELAGE 2ND PANEL AFT.  REPAIRED PER BOEING 747 SRM 51-50-09, PAINTED.
